0
Research Papers

New Stability Criteria for Stochastic Takagi–Sugeno Fuzzy Systems With Time-Varying Delays

[+] Author and Article Information
K. Mathiyalagan, S. Marshal Anthoni

Department of Mathematics,
Anna University-Regional Centre,
Coimbatore 641 047, India

R. Sakthivel

Department of Mathematics,
Sungkyunkwan University,
Suwon 440 746, South Korea;
Department of Mathematics,
Sri Ramakrishna Institute of Technology,
Coimbatore 641 010, India
e-mail: krsakthivel@yahoo.com

1Corresponding author.

Contributed by the Dynamic Systems Division of ASME for publication in the JOURNAL OF DYNAMIC SYSTEMS, MEASUREMENT, AND CONTROL. Manuscript received December 15, 2011; final manuscript received November 8, 2013; published online December 16, 2013. Assoc. Editor: Sean Brennan.

J. Dyn. Sys., Meas., Control 136(2), 021013 (Dec 16, 2013) (9 pages) Paper No: DS-11-1390; doi: 10.1115/1.4026013 History: Received December 15, 2011; Revised November 08, 2013

This paper is concerned with the asymptotic stability issue for a class of stochastic Takagi–Sugeno (TS) fuzzy systems with time-varying delays. Then, by utilizing a delay-fractioning method, the stochastic analysis theory combined with the matrix inequality technique, a new set of sufficient condition in terms of linear matrix inequalities is presented which ensures the asymptotic stability of the stochastic TS fuzzy systems with time-delays. The results obtained in this paper are delay-dependent in the sense that they depend on not only the lower bound but also the upper bound of the time-varying delay. Numerical examples are given to illustrate the effectiveness and less conservativeness of the obtained results.

FIGURES IN THIS ARTICLE
<>
Copyright © 2014 by ASME
Your Session has timed out. Please sign back in to continue.

References

Takagi, T., and Sugeno, S., 1985, “Fuzzy Identification of Systems and its Applications to Modeling and Control,” IEEE Trans. Syst. Man Cybern., 15(1), pp. 116–132. [CrossRef]
Chen, B., and Liu, X. P., 2005, “Delay-dependent Robust H∞ Control for TS Fuzzy Systems with Time Delay,” IEEE Trans. Fuzzy Syst., 13(4), pp. 544–556. [CrossRef]
Chen, B., Liu, X. P., and Tong, S. C., 2007, “New Delay-Dependent Stabilization Conditions of TS Systems with Constant Delay,” Fuzzy Sets Syst., 158(20), pp. 2209–2224. [CrossRef]
Lien, C. H., 2006, “Further Results on Delay-Dependent Robust Stability of Uncertain Fuzzy Systems with Time-Varying delay,” Chaos, Solitons Fractals, 28(2), pp. 422–427. [CrossRef]
Lien, C. H., Yu, K. W., Chen, W. D., Wan, Z. L., and Chung, Y. J., 2007, “Stability Criteria for Uncertain Takagi–Sugeno Fuzzy Systems With Interval Time-Varying Delay,” IET Control Theory Appl., 1(3), pp. 746–769. [CrossRef]
Peng, C., Tian, Y. C., and Tian, E., 2008, “Improved Delay-Dependent Robust Stabilization Conditions of Uncertain T-S Fuzzy Systems With Time-Varying Delay,” Fuzzy Sets Syst., 159(20), pp. 2713–2729. [CrossRef]
Tian, E. G., and Peng, C., 2006, “Delay-Dependent Stability Analysis and Synthesis of Uncertain TS Fuzzy Systems With Time-Varying Delay,” Fuzzy Sets Syst., 157(4), pp. 544–559. [CrossRef]
Wu, L., and Wang, Z., 2009, “Fuzzy Filtering of Nonlinear Fuzzy Stochastic Systems With Time-Varying Delay,” Signal Process., 89(9), pp. 1739–1753. [CrossRef]
Zhang, B. Y., Xu, S. Y., Zong, G. D., and Zou, Y., 2007, “Delay-Dependent Stabilization for Stochastic Fuzzy Systems With Time Delays,” Fuzzy Sets Syst., 158(20), pp. 2238–2250. [CrossRef]
Huang, H., and Ho, D. W. C., 2007, “Delay-Dependent Robust Control of Uncertain Stochastic Fuzzy Systems With Time-Varying Delay,” IET Control Theory Appl., 1(4), pp. 1075–1085. [CrossRef]
Wang, Z., Ho, D. W. C., and Liu, X., 2004, “A Note on the Robust Stability of Uncertain Stochastic Fuzzy Systems With Time-Delays,” IEEE Trans. Syst. Man Cybern., Part A, 34(4), pp. 570–576. [CrossRef]
He, Y., Wu, M., She, J. H., and Liu, G. P., 2004, “Delay-Dependent Robust Stability Criteria for Uncertain Neutral Systems With Mixed Delays,” Syst. Control Lett., 51(1), pp. 57–65. [CrossRef]
Wu, M., He, Y., She, J., and Liu, G., 2004, “Delay-Dependent Criteria for Robust Stability of Time-Varying Delay Systems,” Automatica, 40(8), pp. 1435–1439. [CrossRef]
Kwon, O. M., Lee, S. M., and Park, J. H., 2011, “Linear Matrix Inequality Approach to New Delay-Dependent Stability Criteria for Uncertain Dynamic Systems With Time-Varying Delays,” J. Optim. Theory Appl., 149(3), pp. 630–646. [CrossRef]
Kwon, O. M., Park, J. H., and Lee, S. M., 2010, An Improved Delay-Dependent Criterion for Asymptotic Stability of Uncertain Dynamic Systems With Time-Varying Delays,” J. Optim. Theory Appl., 145(2), pp. 343–353. [CrossRef]
Phat, V. N., and Ha, Q. P., 2009, “H∞ Control and Exponential Stability of Nonlinear Nonautonomous Systems With Time-Varying Delay,” J. Optim. Theory Appl., 142(3), pp. 603–618. [CrossRef]
Phat, V. N., Khongtham, Y., and Ratchagit, K., 2012, “LMI Approach to Exponential Stability of Linear Systems With Interval Time-Varying Delays,” Linear Algebra Appl., 436(1), pp. 243–251. [CrossRef]
Peng, C., and Tian, Y. C., 2008, “Delay-Dependent Robust Stability Criteria for Uncertain Systems With Interval Time-Varying Delay,” J. Comput. Appl. Math., 214(2), pp. 480–494. [CrossRef]
Xu, S., Lam, J., and Zou, Y., 2006, “New Results on Delay-Dependent Robust H∞ Control for Systems With Time-Varying Delay,” Automatica, 42(2), pp. 343–348. [CrossRef]
Liu, F., Wu, M., He, Y., and Yokoyama, R., 2010, “New Delay Dependent Stability Criteria for Ts Fuzzy Systems With Time-Varying Delay,” Fuzzy Sets Syst., 161(15), pp. 2033–2042. [CrossRef]
Hu, L., and Yang, A., 2009, “Fuzzy Model-Based Control of Nonlinear Stochastic Systems With Time-Delay,” Nonlinear Anal. Theory, 71(12), pp. e2855–e2865 [CrossRef]
Yang, J., Zhong, S., Luo, W., and Li, G., 2010, “Delay-Dependent Stabilization for Stochastic Delayed Fuzzy Systems With Impulsive Effects,” Int. J. Control Autom., 8(1), pp. 127–134. [CrossRef]
Wang, Y., Wang, Z., and Liang, J., 2010, “On Robust Stability of Stochastic Genetic Regulatory Networks With Time Delays: A Delay Fractioning Approach,” IEEE Trans. Syst. Man Cybern., 40(3), pp. 729–740. [CrossRef]
Wang, Y., Wang, Z., and Liang, J., 2008, “A Delay Fractioning Approach to Global Synchronization of Delayed Complex Networks With Stochastic Disturbances,” Phys. Lett. A, 372(39), pp. 6066–6073. [CrossRef]
Mao, X. R., 1997, Stochastic Differential Equations and Applications, Horwood, West Sussex, UK.
Hu, L., Gao, H., and Zheng, W. X., 2008, “Novel Stability of Cellular Neural Networks With Interval Time-Varying Delay,” Neural Networks, 21(10), pp. 1458–1463. [CrossRef] [PubMed]

Figures

Grahic Jump Location
Fig. 1

Membership functions for Example 4.1

Grahic Jump Location
Fig. 3

Trajectories of state variable x(t) of the fuzzy system without stochastic effects for k = 1 and k = 2 with time-delay h2 = 3.48

Grahic Jump Location
Fig. 2

Trajectories of state variable x(t) of the stochastic fuzzy system for k = 1 and k = 2 with time-delay h2 = 2.26

Grahic Jump Location
Fig. 4

Trajectories of state variable x(t) of the stochastic fuzzy system with time-delay h = 2.79 for k = 1 and k = 2

Tables

Errata

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In